# SDR COM20374

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457AM
- Make and model: Swrngn SA227AC
- Aircraft serial: AC694
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Terminal
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NLG INTRANSIT INDICATOR DOES NOT WORK.  REPAIRED WIRE TERMINAL AT TERMINAL STRIP 114.
